| Catalog Number |
382634 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd insyte autog bc wing pnk 20ga x1.16in needle retraction failed it was reported by customer that there was another stick incident.Rcc received a complaint via email.There was another stick incident with 382634, lot 4242432, at xxxxxxx.Have you advised our xxxxxxxx to pull product since there seems to an issue with this lot #? please provide the date of event.03/01/2025.2.Could you please provide more details about the needle stick incident? there was no ¿stick¿ incident.Rn inserted iv.Needle did not retract after pressing the button to retract the needle.3.Please share the captured photo of the event if available.No photos.Needle was discarded immediately into sharps container to prevent any harm.4.Any sample available for investigation? no sample of this individual item.Lot number from packaging is 4242432.5.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.No harm occurred to staff or patient in this event.
Additional Manufacturer Narrative
Investigation results: a device history record review was completed by our quality engineer team for provided material number 382634 and lot number 4242432.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.
Event or Problem Description
No additional information.